# SDR ASAA2019112331434

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 36,959 hours, 10,827 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 2990
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 81,150 hours, 44,320 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AFTER TAKEOFF CHECK NOTED DUCT SPLIT 17L/40R AT 18,000 20L/40R AT 35,000 21L/38R #2 EGT 40-90' HIGHER THAN #1 DEPENDING ON PHASE OF FLIGHT #2 OIL PRESS 5-10 PSI HIGHER THAN #1, #2 FUEL FLOW HIGHER THAN #1. GROUNDED - YES. REMOVED AND REPLACED SENSE LINE - REMOVED AND REPLACED PRSOV REF. B737-800 AMM TASK 36-11-04-000-801 AND TASK 36-11-04-400-801 SUPPLIED BLEED AIR FROM THE APU AND LEAK CHECKED THE BLEED AIR SYSTEM NO LEAKS NOTED - SYSTEM OP'S NORMAL - REMOVED POWER FROM AIRCRAFT FOR OPENING AND CLOSING ENG. COWLS AND T/R.
